Oscillation of Second-Order Neutral Functional Differential Equations with Mixed Nonlinearities
Shurong Sun,
Tongxing Li,
Zhenlai Han and
Yibing Sun
Abstract and Applied Analysis, 2011, vol. 2011, 1-15
Abstract:
We study the following second-order neutral functional differential equation with mixed nonlinearities ( ?? ( ?? ) | ( ?? ( ?? ) + ?? ( ?? ) ?? ( ?? - ?? ) ) ' | ?? - 1 ( ?? ( ?? ) + ?? ( ?? ) ?? ( ?? - ?? ) ) ? ) ? + ?? 0 ( ?? ) | ?? ( ?? 0 ( ?? ) ) | ?? - 1 ?? ( ?? 0 ( ?? ) ) + ?? 1 ( ?? ) | ?? ( ?? 1 ( ?? ) ) | ?? - 1 ?? ( ?? 1 ( ?? ) ) + ?? 2 ( ?? ) | ?? ( ?? 2 ( ?? ) ) | ?? - 1 ?? ( ?? 2 ( ?? ) ) = 0 , where ?? > ?? > ?? > 0 , ? 8 ?? 0 ( 1 / ?? 1 / ?? ( ?? ) ) d ?? < 8 . Oscillation results for the equation are established which improve the results obtained by Sun and Meng (2006), Xu and Meng (2006), Sun and Meng (2009), and Han et al. (2010).
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/927690.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/927690.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:927690
DOI: 10.1155/2011/927690
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().